Cookies?
Library Header Image
LSE Research Online LSE Library Services

Wage equations, wage curves and all that

Bell, Brian and Nickell, Stephen and Quintini, Glenda (2002) Wage equations, wage curves and all that. Labour Economics, 9 (3). pp. 341-360. ISSN 0927-5371

Full text not available from this repository.
Identification Number: 10.1016/S0927-5371(02)00037-4
Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2002 Elsevier Science
Subjects: H Social Sciences > HB Economic Theory
Sets: Departments > Economics
Collections > Economists Online
Date Deposited: 27 Oct 2008 10:21
Last Modified: 14 Nov 2011 16:57
URI: http://eprints.lse.ac.uk/id/eprint/18197

Actions (login required)

View Item View Item